# SDR ASAA2023091645162

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 8,867 hours, 2,685 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 013396
- Condition: Faulty
- Location: E/E Bay, E5-2
- Part time: 19,027 hours, 5,855 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUSE MOMENTARLY DUEL FMC FAILURE. LAV/VNAV DISCONNECT. SYSTEM RECOVERED AFTER 10 SECONDS. QRM PROCEDURE PERFORMED. GROUNDED - YES. FOUND MAINTENACE FAULT MGS 34-69001 "MORE THAN 1 SYSTEM HAS NO INPUT FROM FMC 1" PERFORMED IFIM 34-61-00-810-836 THE FMC FAULT IS NO LONGER ACTIVE BUT DUE TO RECENT HISTORY ON LAST 2 LEGS REMOVED L FMC COMPUTER PER AMM 34-61-02-000-801. INSTALLED L FMC COMPUTER PER AMM 34-61-02-400-801. PERF ALL SOFTWARE LOADS AND VERIFICATION PER AMM 34-61-00-470-802. ACCOMPLISHEDFMC OPERATIONAL TEST PER AMM 34-61-00-710-801 OPS TEST PASSED. SEAMC PETER ADVISED. INSTALLED/REMOVED 2 MIG-51A TAGS.
